RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 8  


Estimates of solutions of certain classes of second-order differential equations in a Hilbert space
N. V. Artamonov
3
On Sasakian hypersurfaces in 6-dimensional Hermitian submanifolds of the Cayley algebra
M. B. Banaru
13
Approaches to the summability of divergent multidimensional integrals
G. M. Vainikko, I. K. Lifanov
25
Estimates of the growth and decrease on curves of an entire function of infinite order
A. M. Gaisin
55
Non-degenerate fixed points and mixing in flows on a 2-torus
A. V. Kochergin
83
Invariant hyperkähler structures on the cotangent bundles of Hermitian symmetric spaces
I. V. Mykytyuk
113
Surgery on triples of manifolds
Yu. V. Muranov, D. Repovš, F. Spaggiari
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019